# SDR MASA20240329003

- Difficulty date: March 19, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 45,239 hours, 36,375 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311228004
- Condition: Cracked
- Location: Bs 280
- Part time: 45,239 hours, 36,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H COCKPIT FLOOR BEAM CRACKED FWD OF FS 280.00 BEAM. REPAIRED IAW CRJ900 SRM 53-11-43
